# SDR 2008UALA01318

- Difficulty date: March 7, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 59,624 hours, 35,256 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MID FLAP T/E LWR SKIN DELAM 18" FROM OUTBOARD EDGE.  MAJOR REPAIR: REPAIR ACCOMPLISHED.
